# SDR RAIA950642

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 8,456 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL- FLT 7446 - LEFT ENGINE LOW TORQUE, WITH TTL ON AT 80 PERCENT.  MAITNENANCE ADJUSTED LEFT ENGINE TORQUE SIGNAL CONDITIONER.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (X)
